# SDR ASAA201904028844

- Difficulty date: March 11, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 53,343 hours, 21,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 807-840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER DOOR SILL WEB HAS INTERGRANULAR CORR. GROUNDED - YES. REMOVED CORR AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW B737 900 SRM 53 60 15 1A 1, REMOVED AND REPLACED SILL WEB IAW B737 900 SRM 51 40 02 0G 0 W 1.25 O .050 R .043 L 1.75 D .007.
